Performance bounds of linear discrete-time optimal systems with structured perturbations

Yau Tarng Juang, Chii Min Lai

Research output: Contribution to journalArticlepeer-review

Abstract

This paper deals with the upper and lower performance bounds of linear discrete-time optimal systems with structured perturbations. Two simple theorems are derived to test whether a given matrix determines an upper bound or a lower bound on solutions of the perturbed Riccati equations. An example is given to show that our results are less conservative than some previous results in the literature.

Original languageEnglish
Pages (from-to)289-294
Number of pages6
JournalJournal of Control Systems and Technology
Volume4
Issue number4
StatePublished - Dec 1996

Fingerprint

Dive into the research topics of 'Performance bounds of linear discrete-time optimal systems with structured perturbations'. Together they form a unique fingerprint.

Cite this